# SDR C2XA09SH192

- Difficulty date: July 6, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 643
- Aircraft time: 18,936 hours, 9,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SHROUD EXIT IDENTIFIER SIGN INOPERATIVE.  REMOVED AND REPLACED NR 3 DC/AC INVERTER P/N 7824-1, S/N ILLEGIBLE WITH P/N 7824-1 S/N PT4563 IAW EMB145XR AMM 33-50-11 AND OPS CHECKED GOOD.
